# SDR CKSA97067

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 730-765
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION, CORROSION ON LOWER WING XW730 TO 765 STRINGER 52 IS OUT OF LIMITS.  REPAIRED IAW SKETCH AIA/E/2417.  CORROSION TASK CARD NUMBER 108R-0551.  NON-ROUTINE TASK CARD NUMBER 87828.
